# SDR DALA1032849853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 200-285, RBL 22 SEAT TRACK HAS CORROSION SEVERAL AREAS.  REMOVED CORROSION IAW SRM 53-05.  FOUND TO BE OUT OF LIMITS. ORIGINAL MAT .080, REMOVED .017, .063 REMAINING.  REMOVED FLOOR SUPPORT AND SEAT TRACK IAW SRM 51-30-1. MAT ID S2772660, 7075T6, PO0920397 IAW SRM 53-25-0.  FABRICATED NEW TRACK IAW SRM 53-05. TREATED & PRIMED IAW SRM 51-10-3.  INSTALLED NEW TRACK AND FLOOR SUPPORT IAW SRM 53-05, FIG 1, 51-30-5.
